LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Burning of my palms and soles of feet- new

 - UBBFriend: Email this page to someone!    
Author Topic: Burning of my palms and soles of feet- new
merrygirl
Frequent Contributor (1K+ posts)
Member # 12041

Icon 1 posted      Profile for merrygirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was wondering what this is. I added on Doxy last night to my Biaxin/Plaq combo.

I had some sort of herx or reaction. I have taken Doxy before.

The room was spinning and I had severe brain fog and balance problems. I vomited.

I got really itchy. Then as I tried to sleep my soles of my feet and my palms started to burn like crazy.

What the heck is this? I figured I had a herx of some kind.

Thanks Melissa

Posts: 3905 | From USA | Registered: May 2007  |  IP: Logged | Report this post to a Moderator
TerryK
Frequent Contributor (5K+ posts)
Member # 8552

Icon 1 posted      Profile for TerryK     Send New Private Message       Edit/Delete Post   Reply With Quote 
Please call your doctor. The itching sounds like it could be a reaction to the medication.

I've been on several abx for lyme, including doxy and I have had the dizzy, spinning feeling which for me has happened with an increased herx or when my liver enzymes were out of control.

One usually thinks of bartonella with symptoms related to the soles of the feet and hands. It's usually sensitivity or pain but I don't know if that includes burning.

You might need to beef up your detox but be sure to check out anything that you want to take with your LLMD.

PH may play a role in the burning skin but I don't know much about that. My burning seems to be neuropathy.

Terry

Posts: 6282 | From Oregon | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
cactus
Frequent Contributor (1K+ posts)
Member # 7347

Icon 1 posted      Profile for cactus     Send New Private Message       Edit/Delete Post   Reply With Quote 
Do you have bartonella? (Can't remember offhand, sorry!) ...burning/painful soles of the feet is a symptom. Could it be that this new combo is hitting bart (those aren't typical bart meds, I know) or maybe if you have bart you are having a flare?

Doxy can be hard on your stomach, do you take it with a meal? That sometimes helps me with the nausea/vomiting.

The itchiness could be an allergy, so do check with your doc, like Terry suggested.

You have my sympathy, I've got major neuropathy issues right now & feet and hands are absolutely on fire - ouch!

Hope you find something to help soon,
cactus

--------------------
Did you ever stop to think, and forget to start again? - A.A. Milne

Posts: 1987 | From No. VA | Registered: May 2005  |  IP: Logged | Report this post to a Moderator
merrygirl
Frequent Contributor (1K+ posts)
Member # 12041

Icon 1 posted      Profile for merrygirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Wow thanks for everyones detailed response.

So far I test neg for all Co's, but I really think I have Babesia. I don't think it is an allergy type thing.


Who knows, just another crazy symptom to add to my list!

Melissa

Posts: 3905 | From USA | Registered: May 2007  |  IP: Logged | Report this post to a Moderator
AliG
Frequent Contributor (1K+ posts)
Member # 9734

Icon 1 posted      Profile for AliG     Send New Private Message       Edit/Delete Post   Reply With Quote 
are the ABX the only meds you're on? Are you taking any supplements?
[confused]

--------------------
Note: I'm NOT a medical professional. The information I share is from my own personal research and experience. Please do not construe anything I share as medical advice, which should only be obtained from a licensed medical practitioner.

Posts: 4881 | From Middlesex County, NJ | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
CaliforniaLyme
Frequent Contributor (5K+ posts)
Member # 7136

Icon 1 posted      Profile for CaliforniaLyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Does sound like a herx for Babs or Bart-

--------------------
There is no wealth but life.
-John Ruskin

All truth goes through 3 stages: first it is ridiculed: then it is violently opposed: finally it is accepted as self evident. - Schopenhauer

Posts: 5639 | From Aptos CA USA | Registered: Apr 2005  |  IP: Logged | Report this post to a Moderator
CaliforniaLyme
Frequent Contributor (5K+ posts)
Member # 7136

Icon 1 posted      Profile for CaliforniaLyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
EXCEPT the nausea- Doxy will do that as a side effect- yuck!!! Don't take dairy with Doxy because ot will cheltae the drug and make it ineffective- but you need to eat food with it- if you get nauseous with it- starchy stuff- carb-y stuff- works best in my experience-

other stuff sounds like herx- Babs? Bart???

nausea & vomiting= DOXY!!!!!!!

--------------------
There is no wealth but life.
-John Ruskin

All truth goes through 3 stages: first it is ridiculed: then it is violently opposed: finally it is accepted as self evident. - Schopenhauer

Posts: 5639 | From Aptos CA USA | Registered: Apr 2005  |  IP: Logged | Report this post to a Moderator
daise
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
Painful soles--could be bartonella.

Daise [Smile]

IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.